How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52550
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Dear Doctor, my boyfriend seams to have a prescription

Customer Question

Dear Doctor, my boyfriend seams to have a prescription medicine problem. He abuses drugs and I don't know what to do. His Doctor prescribe him stilnox and he took tree of them at once. I managed to find the pills and throw them in the bin. No I found out he is taking Avodart, which is 3 tablets weekly but he is taking something like 10 weekly. I don't know what other drugs he is taking and I don't know if I should try and contact his doctor and let him know he is abusing the drugs. If you can help me would be much appreciated.
Thankyou
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 9 months ago.

Thanks for this question

Yes, you absolutely should contact his doctor to let him know.

His doctor has no clue I'm sure and might be the only one that can help

Im sorry this is happening to him and you

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using JustAnswers.com

Expert:  Dr. Phil, MD replied 8 months ago.

welcome :)

please don't forget a positive rating for me

I appreciate it